I was treated for chlamydia in feb of this year. I was infected with it for 6 weeks. I took zithromax 1g to treat it. I was also tested for gonorrhea and that came back negative. I have been tested for HIV as well and I'm negative. Even after my treatment for chlamydia, I still am having some irritation in my vaginal area. I only fill this irritation after my menstrual cycle. I have never had this problem before until I caught chlamydia. I had a pap smear in January and that was normal. Do you have any idea what could be wrong? I have not been sexually active since I have been treated for chlamydia in feburary. The irritation feels like a slight burning sensation and sometimes even itchy. I also have been checked for BV and trichomonas, everything is negative. I'm curious and wondering what is going on. Should I consider getting another pap smear? What could this irritation be?
What about a yeast infection... have you tested for that ?
I would advise getting a follow up test for Chlamydia, you could have had a false neg.
Or this could just be an irritation. I would see your GYN just to be sure.
I had a follow-up test last month and it came back negative. I had a yeast infection just before my appt. and had been taking Diflucan, I was checked for yeast and I was all clear. Thanx for the advice, cause I will arrange for another pap smear just to be sure if I'm okay and will inform them of my problem. I know its something because I never had this problem until I caught this STD.
Well I too had irritation after being treated for chlamydia and thought I had it for months because of this irritation and it took a few visits to figure it out. But I got four follow up test and all neg. so if you do get a neg. follow up I suggest believing your results =)
Makes life so much better.
I spoke to you two weeks ago about complications I had after being treated for chlamydia. I had been having itching and irritation after my menstrual cycles. Turns out it was a yeast infection. After waiting a couple of days I knew what it was. I went to the clinic today and got a pap smear, I also spoke with the nurse practitioner regarding me catching yeast infections after each menstrual cycle. I did inform her that this isn't normal for me and that I onle began cating these yeast infections after I caught chlamydia. She told me its more than likely from the anitibiotics I took for the chlaymdia treatment. She told me to take acidophilus tablets twice a day for two to three months and see how that works. So I will begin taking those today. I sure hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.